# SDR ACE0729021

- Difficulty date: July 31, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N45GL
- Make and model: Beech 1900C
- Aircraft serial: UC45
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 1143890005
- Part serial: 1322
- Condition: Cracked
- Location: Engine
- Part time: 37,061 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND OIL LEAKING FROM THE RIGHT ENGINE COWLING.  INVESTIGATION REVEALED A CRACKED OIL COOLER.  OIL COOLER WAS REPLACED.  THE REMOVED OIL COOLER WAS INSPECTED AND A CRACK ALONG THE END PLATE WELD SEEM WAS LOCATED.  THIS DEFECT IS COMMON WITH THIS PN.  OIL COOLER.
